# SDR ABXA9800055

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 3923255501
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT WING INBD SPOILER TORSION BAR CENTER SUPPORT FITTING CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-22.
